# SDR CALA2017051501428

- Difficulty date: May 13, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 76,131 hours, 28,574 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53470420214
- Condition: Corroded
- Location: Frames 54-60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STRINGER CORRODED BETWEEN FRAMES 54 - 60.  REMOVED AND REPLACED THE STRINGER IAW SRM 51-42-11-001, PG 6, REV 118 AND PG 2, REV 118.
